Economics at your fingertips  

Abstract and Applied Analysis

1996 - 2020

From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 2008, issue December, 2008

A Theorem of Nehari Type on Weighted Bergman Spaces of the Unit Ball pp. 1-7 Downloads
Yufeng Lu and Jun Yang

Volume 2008, issue November, 2008

Extendability of Equilibria of Nematic Polymers pp. 1-10 Downloads
Hongyun Wang and Hong Zhou
Essential Norms of Weighted Composition Operators from the -Bloch Space to a Weighted-Type Space on the Unit Ball pp. 1-11 Downloads
Stevo Stević
The Study of Triple Integral Equations with Generalized Legendre Functions pp. 1-12 Downloads
B. M. Singh, J. Rokne and R. S. Dhaliwal

Volume 2008, issue October, 2008

A New -Analogue of Bernoulli Polynomials Associated with -Adic -Integrals pp. 1-6 Downloads
Lee-Chae Jang
Some Inequalities Concerning the Weakly Convergent Sequence Coefficient in Banach Spaces pp. 1-8 Downloads
Hongwei Jiao and Yunrui Guo
On the Symmetries of the ð ‘ž -Bernoulli Polynomials pp. 1-7 Downloads
Taekyun Kim
Permanence of Periodic Predator-Prey System with Functional Responses and Stage Structure for Prey pp. 1-15 Downloads
Can-Yun Huang, Min Zhao and Hai-Feng Huo

Volume 2008, issue September, 2008

Functional Inequalities Associated with Additive Mappings pp. 1-11 Downloads
Jaiok Roh and Ick-Soon Chang
On Multiple Twisted -adic -Euler -Functions and -Functions pp. 1-14 Downloads
Min-Soo Kim, Taekyun Kim and Jin-Woo Son
Fixed Points and Stability of an Additive Functional Equation of ð ‘› -Apollonius Type in ð ¶ âˆ— -Algebras pp. 1-13 Downloads
Fridoun Moradlou, Hamid Vaezi and Choonkil Park
On Genocchi Numbers and Polynomials pp. 1-7 Downloads
Seog-Hoon Rim, Kyoung Ho Park and Eun Jung Moon

Volume 2008, issue August, 2008

Noncoherence of a Causal Wiener Algebra Used in Control Theory pp. 1-13 Downloads
Amol Sasane
Some Sufficient Conditions for Analytic Functions to Belong to ð ’¬ ð ¾, 0 ( ð ‘, ð ‘ž ) Space pp. 1-9 Downloads
Xiaoge Meng

Volume 2008, issue July, 2008

-Stability of Dynamic Equations on Time Scales with Nonregressivity pp. 1-13 Downloads
Sung Kyu Choi, Yoon Hoe Goo and Namjip Koo

Volume 2008, issue June, 2008

On Existence of Solution for a Class of Semilinear Elliptic Equations with Nonlinearities That Lies between Different Powers pp. 1-6 Downloads
Claudianor O. Alves and Marco A. S. Souto
On a Two-Variable -Adic -Function pp. 1-10 Downloads
Min-Soo Kim, Taekyun Kim, D. K. Park and Jin-Woo Son
Modulus of Convexity, the Coeffcient, and Normal Structure in Banach Spaces pp. 1-5 Downloads
Hongwei Jiao, Yunrui Guo and Fenghui Wang
Differential Subordinations Associated with Multiplier Transformations pp. 1-11 Downloads
Adriana Cătaş, Georgia Irina Oros and Gheorghe Oros
Weighted Composition Operators on Some Weighted Spaces in the Unit Ball pp. 1-8 Downloads
Xiaohong Fu and Xiangling Zhu
Multivariate -Adic Fermionic -Integral on and Related Multiple Zeta-Type Functions pp. 1-13 Downloads
Min-Soo Kim, Taekyun Kim and Jin-Woo Son

Volume 2008, issue May, 2008

Pairwise Weakly Regular-Lindelöf Spaces pp. 1-13 Downloads
Adem Kılıçman and Zabidin Salleh
Stokes Efficiency of Molecular Motor-Cargo Systems pp. 1-13 Downloads
Hongyun Wang and Hong Zhou
Constraint-Preserving Boundary Conditions for the Linearized Baumgarte-Shapiro-Shibata-Nakamura Formulation pp. 1-21 Downloads
Alexander M. Alekseenko
Harnack Inequalities and ABP Estimates for Nonlinear Second-Order Elliptic Equations in Unbounded Domains pp. 1-19 Downloads
M. E. Amendola, L. Rossi and A. Vitolo
Models of Function Type for Commutative Symmetric Operator Families in Krein Spaces pp. 1-40 Downloads
Vladimir Strauss
-Genocchi Numbers and Polynomials Associated with Fermionic -Adic Invariant Integrals on pp. 1-8 Downloads
Leechae Jang and Taekyun Kim
Euler Numbers and Polynomials Associated with Zeta Functions pp. 1-11 Downloads
Taekyun Kim
ð ‘ž -Analogue of Wright Function pp. 1-11 Downloads
Moustafa El-Shahed and Ahmed Salem
A Class of Nonlinear Integral Operators Preserving Double Subordinations pp. 1-10 Downloads
Oh Sang Kwon and Nak Eun Cho

Volume 2008, issue April, 2008

Global Self-similar Solutions of a Class of Nonlinear Schrödinger Equations pp. 1-9 Downloads
Yaojun Ye
A Note on the Multiple Twisted Carlitz's Type ð ‘ž -Bernoulli Polynomials pp. 1-7 Downloads
Lee-Chae Jang and Cheon-Seoung Ryoo
Approximation of Generalized Left Derivations pp. 1-8 Downloads
Sheon-Young Kang and Ick-Soon Chang
Robust Stability and Stability Radius for Variational Control Systems pp. 1-29 Downloads
Bogdan Sasu
A Functional Equation Originating from Elliptic Curves pp. 1-10 Downloads
Won-Gil Park and Jae-Hyeong Bae
Slowly Oscillating Continuity pp. 1-5 Downloads
H. Çakalli

Volume 2008, issue March, 2008

On the Stability of Quadratic Functional Equations pp. 1-8 Downloads
Jung Rye Lee, Jong Su An and Choonkil Park
Compact Weighted Composition Operators and Multiplication Operators between Hardy Spaces pp. 1-12 Downloads
Sei-Ichiro Ueki and Luo Luo
The Analysis of Contour Integrals pp. 1-12 Downloads
Tanfer Tanriverdi and JohnBryce Mcleod
Minimization of Tikhonov Functionals in Banach Spaces pp. 1-19 Downloads
Thomas Bonesky, Kamil S. Kazimierski, Peter Maass, Frank Schöpfer and Thomas Schuster
Commutators of the Hardy-Littlewood Maximal Operator with BMO Symbols on Spaces of Homogeneous Type pp. 1-21 Downloads
Guoen Hu, Haibo Lin and Dachun Yang
Extension of The Best Approximation Operator in Orlicz Spaces pp. 1-15 Downloads
Ivana Carrizo, Sergio Favier and Felipe Zã³
Differentiable Solutions of Equations Involving Iterated Functional Series pp. 1-13 Downloads
Wei Song
On the Continuity Properties of the Attainable Sets of Nonlinear Control Systems with Integral Constraint on Controls pp. 1-14 Downloads
Khalik G. Guseinov and Ali S. Nazlipinar
On the Adjoint of a Strongly Continuous Semigroup pp. 1-11 Downloads
Diómedes Bárcenas and Luis Gerardo Mármol
A Theory of Besov and Triebel-Lizorkin Spaces on Metric Measure Spaces Modeled on Carnot-Carathéodory Spaces pp. 1-250 Downloads
Yongsheng Han, Detlef Müller and Dachun Yang
Multivariate Interpolation Functions of Higher-Order ð ‘ž -Euler Numbers and Their Applications pp. 1-16 Downloads
Hacer Ozden, Ismail Naci Cangul and Yilmaz Simsek

Volume 2008, issue February, 2008

On Gap Functions for Quasi-Variational Inequalities pp. 1-7 Downloads
Kouichi Taji
Inclusion Properties for Certain Subclasses of Analytic Functions Defined by a Linear Operator pp. 1-8 Downloads
Nak Eun Cho
The Behavior of Positive Solutions of a Nonlinear Second-Order Difference Equation pp. 1-8 Downloads
Stevo Stević and Kenneth S. Berenhaut
State Trajectories Analysis for a Class of Tubular Reactor Nonlinear Nonautonomous Models pp. 1-13 Downloads
B. Aylaj, M. E. Achhab and M. Laabissi
Variational Methods for Almost Periodic Solutions of a Class of Neutral Delay Equations pp. 1-13 Downloads
M. Ayachi and J. Blot
Bifurcation for Second-Order Hamiltonian Systems with Periodic Boundary Conditions pp. 1-13 Downloads
Francesca Faraci and Antonio Iannizzotto
Existence of Periodic Solutions for Integrodifferential Impulsive Periodic System on Banach Space pp. 1-19 Downloads
JinRong Wang, X. Xiang and W. Wei
Stability of a Functional Equation Deriving from Cubic and Quartic Functions pp. 1-17 Downloads
M. Eshaghi Gordji, A. Ebadian and S. Zolfaghari
Generalized Solutions of Functional Differential Inclusions pp. 1-35 Downloads
Anna Machina, Aleksander Bulgakov and Anna Grigorenko

Volume 2008, issue January, 2008

Existence Results for Generalized Vector Equilibrium Problems with Multivalued Mappings via KKM Theory pp. 1-8 Downloads
A. P. Farajzadeh, A. Amini-Harandi and D. O'Regan
Jordan -Derivations on -Algebras and -Algebras pp. 1-12 Downloads
Jong Su An, Jianlian Cui and Choonkil Park
An Existence Result to a Strongly Coupled Degenerated System Arising in Tumor Modeling pp. 1-19 Downloads
L. Hadjadj, K. Hamdache and D. Hamroun
Dynamics of Cohen-Grossberg Neural Networks with Mixed Delays and Impulses pp. 1-14 Downloads
Xinsong Yang, Chuangxia Huang, Defei Zhang and Yao Long
On the -Extension of Apostol-Euler Numbers and Polynomials pp. 1-10 Downloads
Young-Hee Kim, Wonjoo Kim and Lee-Chae Jang
Differences of Composition Operators on the Space of Bounded Analytic Functions in the Polydisc pp. 1-10 Downloads
Zhong-Shan Fang and Ze-Hua Zhou
Page updated 2020-02-19